Communications in Mathematical Physics

The integrability criterion in ${\rm SU}(2)$ Chern-Simons gauge theory

Georgios Daskalopoulos and Richard Wentworth

Full-text: Open access

Article information

Comm. Math. Phys., Volume 151, Number 3 (1993), 437-445.

First available in Project Euclid: 28 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05] 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 58F06 58G26 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]


Daskalopoulos, Georgios; Wentworth, Richard. The integrability criterion in ${\rm SU}(2)$ Chern-Simons gauge theory. Comm. Math. Phys. 151 (1993), no. 3, 437--445.

Export citation